# SDR 2006FA0000761

- Difficulty date: August 2, 2006
- Submitted: August 10, 2006
- Operation: General aviation
- Aircraft: N21EB
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0589
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 110230102
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,567 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CIRCUIT BREAKER MALFUNCTIONED.  AIRCRAFT WAS JACKED AND GEAR CYCLED SEVERAL TIMES.  COULD NOT GET THE CIRCUIT BREAKER TO MALFUNCTION ON JACKS.  RECOMMEND THAT CIRCUIT BREAKER BE REPLACED WITH NEW.  (K)
